Antibiotics

How alcohol effects antibiotics

The administration of antibiotic always requires special caution in the use of alcohol, even if this notice of many patients may not experience the desired attention. Often the possible side effects and physical damage that may occur through the combined use of alcohol and antibiotics are not taken seriously enough.

In general, most noted in the enclosed leaflet on the effects of various antibiotics in connection with the use of alcohol. If this is not the case, the patient should refrain in doubt the consumption of alcohol because it can cause serious side effects.

The alcohol here has no direct impact on the particular drug. Rather, influenced the antibiotic the natural metabolism of the liver. This is done in such a way that the normal metabolic end of the body is inhibited, because the antibiotic is metabolized by the liver.

Will now be consumed alcohol, the liver, which is concerned with the degradation of the drug, not simultaneous use of alcohol. The need for the drug degradation enzymes of the liver are “occupied” also by alcohol, and so the degradation of the antibiotic is slowed.

The non-degraded materials are now stored in the liver, which may result in damage.

The delay in the metabolism therefore means that the alcohol is in addition to the antibiotic, an additional burden on the organism of the body. In addition, an antibiotic is always prescribed for illnesses caused by infections (caused by bacteria or animal individual learning (= Protozyten)) by the physician.

The consumption of alcoholic beverages can also natural resistance to infection of the body is weakened, which could have a negative impact on disease progression. In addition to the weakness of the defense reaction of the body also, the actual effect of the drug is also reduced. The recovery can not proceed well, the active substance in the body is reduced and the development of resistance is favored.

In addition, increasingly aware of the rule, the effects of alcohol, which causes the symptoms of “getting drunk” connect quickly apparent. However, it depends on the physical constitution of the patient, and from the prescribed antibiotic.

The consumption of alcohol in combination with the use of an antibiotic may therefore lead to more severe physical symptoms of intolerance that are easily prevented by the use of prescribed medication.

In the leaflet the harmful effects of the compound “Alcohol and antibiotic” are not always listed in detail, but the patient should generally not allowed at the time of taking the drug the consumption of alcoholic beverages.